Please note that PUB no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

24 Publikationen

2018 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2920353
LOCAL SEMICIRCLE LAW UNDER MOMENT CONDITIONS: THE STIELTJES TRANSFORM, RIGIDITY, AND DELOCALIZATION
Götze F, Naumov AA, Tikhomirov AN (2018)
THEORY OF PROBABILITY AND ITS APPLICATIONS 62(1): 58-83.
PUB | DOI | WoS
 
2018 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2920708
ARAK INEQUALITIES FOR CONCENTRATION FUNCTIONS AND THE LITTLEWOOD-OFFORD PROBLEM
Götze F, Eliseeva YS, Zaitsev AY (2018)
THEORY OF PROBABILITY AND ITS APPLICATIONS 62(2): 196-215.
PUB | DOI | WoS
 
2018 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2920354
ON BOUNDS FOR CHARACTERISTIC FUNCTIONS OF POWERS OF ASYMPTOTICALLY NORMAL VARIABLES
Prokhorov YV, Götze F, Ulyanov VV (2018)
THEORY OF PROBABILITY AND ITS APPLICATIONS 62(1): 98-116.
PUB | DOI | WoS
 
2015 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2917110
LIMIT THEOREMS FOR TWO CLASSES OF RANDOM MATRICES WITH DEPENDENT ENTRIES
Götze F, Naumov AA, Tikhomirov AN (2015)
THEORY OF PROBABILITY AND ITS APPLICATIONS 59(1): 23-39.
PUB | DOI | WoS
 
2013 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2613112
THE TIMES OF YURI VASILYEVICH PROKHOROV
Götze F, Van Zwet WR (2013)
Theory Of Probability & Its Applications 57(2): 306-322.
PUB | DOI | WoS
 
2013 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2642178
STABILITY PROBLEMS IN CRAMER-TYPE CHARACTERIZATION IN CASE OF IID SUMMANDS
Bobkov SG, Chistyakov G, Götze F (2013)
Theory Of Probability & Its Applications 57(4): 568-588.
PUB | DOI | WoS
 
2012 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2548738
ON THE DISTRIBUTION OF COMPLEX ROOTS OF RANDOM POLYNOMIALS WITH HEAVY-TAILED COEFFICIENTS
Götze F, Zaporozhets D (2012)
Theory Of Probability & Its Applications 56(4): 696-U217.
PUB | DOI | WoS
 
2010 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1796101
THE RATE OF CONVERGENCE OF SPECTRA OF SAMPLE COVARIANCE MATRICES
Götze F, Tikhomirov A (2010)
THEORY OF PROBABILITY AND ITS APPLICATIONS 54(1): 129-U7.
PUB | DOI | WoS
 
2009 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1591777
Positive Densities of Transition Probabilities of Diffusion Processes
Bogachev VI, Röckner M, Shaposhnikov SV (2009)
Theory of Probability & Its Applications 53(2): 194-215.
PUB | DOI | WoS
 
2009 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1634382
BOUNDS FOR THE RATE OF STRONG APPROXIMATION IN THE MULTIDIMENSIONAL INVARIANCE PRINCIPLE
Götze F, Zaitsev AY (2009)
THEORY OF PROBABILITY AND ITS APPLICATIONS 53(1): 59-80.
PUB | DOI | WoS
 
2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1636506
Estimates of Densities of Stationary Distributions and Transition Probabilities of Diffusion Processes
Bogachev VI, Röckner M, Shaposhnikov SV (2008)
Theory of Probability & Its Applications 52(2): 209-236.
PUB | DOI | WoS
 
2006 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1594422
Limit theorems for spectra of random matrices with martingale structure
Götze F, Tikhomirov AN (2006)
THEORY OF PROBABILITY AND ITS APPLICATIONS 51(1): 42-64.
PUB | DOI | WoS
 
2005 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1872430
Global regularity and bounds for solutions of parabolic equations for probability measures
Bogachev VI, Röckner M, Shaposhnikov SV (2005)
SIAM Theory of Probability and its Applications 50(4): 561-581.
PUB | DOI | Download (ext.)
 
2005 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1596231
On the number of step functions with restrictions
Ahlswede R, Blinovsky V (2005)
THEORY OF PROBABILITY AND ITS APPLICATIONS 50(4): 537-560.
PUB | DOI | WoS
 
2003 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1606373
On bounds for moderate deviations for student's statistic
Chistyakov G, Götze F (2003)
THEORY OF PROBABILITY AND ITS APPLICATIONS 48(3): 528-535.
PUB | DOI | WoS
 
2003 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1605272
On the central limit theorem along subsequences of noncorrelated observations
Bobkov SG, Götze F (2003)
THEORY OF PROBABILITY AND ITS APPLICATIONS 48(4): 604-621.
PUB | DOI | WoS
 
2002 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1610095
Moderate deviations for student's statistic
Chistyakov G, Götze F (2002)
THEORY OF PROBABILITY AND ITS APPLICATIONS 47(3): 415-428.
PUB | DOI | WoS
 
2002 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1610874
Rate of convergence to the semicircular law for the Gaussian unitary ensemble
Götze F, Tikhomirov AN (2002)
THEORY OF PROBABILITY AND ITS APPLICATIONS 47(2): 323-330.
PUB | WoS
 
2000 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1616433
A generalization of Khasminskii's theorem on the existence of invariant measures for locally integrable drifts
Bogachev V, Röckner M (2000)
Theory of Probability & Its Applications 45(3): 363-378.
PUB | DOI | WoS
 
1998 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1625331
Approximation of quadratic forms of independent random vectors by accompanying laws
Bentkus V, Götze F, Zaitsev AY (1998)
THEORY OF PROBABILITY AND ITS APPLICATIONS 42(2): 189-212.
PUB | DOI | WoS
 

Filter und Suchbegriffe

issn=0040-585X

Suche

Publikationen filtern

Darstellung / Sortierung

Export / Einbettung